MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number MRCS34
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 06/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As per medical judgment the physician has indicated that this was a sizing issue and that the event was not device related.Device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2017 the manufacturer was notified through patient tracking of a memo 3d rechord semirigid annuloplasty ring that was implanted/explanted on (b)(6) 2017.Further information from the physician informed the manufacturer that the ring was implanted on (b)(6), during the procedure when the patient was coming off the pump, systolic anterior motion (sam) on echo was observed.The physician decided to put the patient back on pump and explant the device.A medtronic cg future band size 36 was then implanted.The patient is doing well following the surgery.An additional x clamp time of approx 20-30 minutes was added to the procedure.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
strada crescentino snc
saluggia,, vc 13040
IT  13040
MDR Report Key6786835
Report Number3005687633-2017-00081
Device Sequence Number16414110
Product Code KRH
UDI-Device Identifier08022057015105
UDI-Public(01)08022057015105(240)ICV1335(17)220125
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/25/2022
Device Model NumberMRCS34
Device Catalogue NumberICV1335
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2017
Initial Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR